Home>People>Faculty

LI Weigu
Professor
weigu@math.pku.edu.cn
Office :1378E

Education

Ph. D,      Peking University,    1989

B. S.,       Peking University,    1983

Research Interests

Rotation numbers, limit cycles, normal forms and linearization theories for differential equations.  (MathSciNet)

Selected Publications

  • Li, Weigu; Lu, Kening Takens theorem for random dynamical systems. Discrete Contin. Dyn. Syst. Ser. B 21 (2016), no. 9, 3191–3207.
  • Li, Weigu; Llibre, Jaume; Wu, Hao Polynomial and linearized normal forms for almost periodic differential systems. Discrete Contin. Dyn. Syst. 36 (2016), no. 1, 345–360.
  • Li, Weigu; Llibre, Jaume; Wu, Hao Reduction of periodic difference systems to linear or autonomous ones. Bull. Sci. Math. 137 (2013), no. 2, 129–139.
  • Wu, Hao; Li, Weigu Isochronous properties in fractal analysis of some planar vector fields. Bull. Sci. Math. 134 (2010), no. 8, 857–873.
  • Li, Weigu; Llibre, Jaume; Wu, Hao Polynomial and linearized normal forms for almost periodic difference systems. J. Difference Equ. Appl. 15 (2009), no. 10, 927–948.